Due to exchange rate volatility, our team may contact you for top-up if prices change.
BEECHAMS POWDER *10 SACHETS 60967
BEECHAMS POWDER *10 SACHETS 60968

Glaxosmithkline

BEECHAMS POWDER *10 SACHETS

Active Ingredient: Aspirin and Caffeine
Presentation: Powder
Strength: Aspirin 600mg and Caffeine 50mg.
Pack Size: 10 sachets

₦3,448.50

SKU:
  megacare-pharmacy-6837
quantity

Beechams Powder *10 sachets offers efficient relief from symptoms associated with cold and flu. Additionally, it provide comfort by alleviating mild to moderate pain, including rheumatic and muscular aches.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EXIPLON EXPECTORANT COUGH SYRUP 100ML
₦660.00
EXIPLON COUGH SYRUP FOR CHILDREN 100ml
₦660.00
EQUATE DAYTIME COLD&FLU 355ML
₦9,075.00
EMZOR CHLORPHENIRAMINE SYRUP 60ML
₦825.00
EMZOLYN EXPECTORANT SYRUP 100ML
₦825.00
EMZOLYN COUGH (CHILD) SYRUP 100ML
₦825.00
DR MONROE’ 8HR FEVER-COLD MIXTURE 200ML
₦1,551.00
D-KOFF COUGH EXPECTORANT 100ML
₦1,237.50
DIVINE CHEST/LUNGS *20TABLETS
₦660.00
BEECHAMS POWDER *10 SACHETS
BEECHAMS POWDER *10 SACHETS
₦ 3,448.50